Alert archive / New York / Flash Flood Warnings in 2015

Flash Flood Warning 10, NWS New York, NY

July 15, 2015Kings County, Queens County, New York

NWS New York, NY issued this flash flood warning at Jul 15, 2015, 12:45 PM EDT for Kings County, Queens County, New York. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2015, 12:45 PM EDT (16:45 UTC)
Expired
Jul 15, 2015, 2:45 PM EDT
In force
2 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Kings County, NY, Queens County, NY

The radar

The Philadelphia radar (KDIX), 85 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 4.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1196 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
541 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WGUS51 KOKX 151645
FFWOKX
NYC047-081-151845-
/O.NEW.KOKX.FF.W.0010.150715T1645Z-150715T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
1245 PM EDT WED JUL 15 2015

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  QUEENS COUNTY IN SOUTHEASTERN NEW YORK...
  KINGS COUNTY IN SOUTHEASTERN NEW YORK...

* UNTIL 245 PM EDT
    
* AT 1244 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY. RADAR ESTIMATES OF UP TO 1 TO 1.5 INCHES HAVE RAIN  
  FALLEN ALREADY WITHIN THE LAST HOUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ROCKAWAY BEACH...SHEEPSHEAD BAY AND CANARSIE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4055 7394 4056 7393 4058 7389 4058 7390
      4059 7390 4059 7393 4058 7393 4058 7396
      4067 7388 4063 7375 4062 7377 4062 7379
      4060 7374 4059 7374 4058 7381

$$

JM
2 follow-up statements
854 
WGUS71 KOKX 151742
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
142 PM EDT WED JUL 15 2015

NYC047-081-151845-
/O.CON.KOKX.FF.W.0010.000000T0000Z-150715T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
QUEENS NY-KINGS NY-
142 PM EDT WED JUL 15 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR
QUEENS AND KINGS COUNTIES...

AT 139 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA WHICH IS NOW PRIMARILY IN THE 
VICINITY OF THE ROCKAWAYS. THERE WILL STILL BE FLOODING WITHIN THIS 
REGION WITH THE RAIN CONTINUING AND RESIDUAL FLOODING AFTER THE RAIN 
ENDS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ROCKAWAY BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4055 7394 4056 7393 4057 7390 4058 7390
      4059 7387 4062 7383 4061 7377 4060 7374
      4059 7374 4058 7381

$$

JM
950 
WGUS71 KOKX 151802
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
202 PM EDT WED JUL 15 2015

NYC047-081-151809-
/O.CAN.KOKX.FF.W.0010.000000T0000Z-150715T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
QUEENS NY-KINGS NY-
202 PM EDT WED JUL 15 2015

...THE FLASH FLOOD WARNING FOR QUEENS AND KINGS COUNTIES IS
CANCELLED...

THE HEAVY RAIN HAS ENDED FOR NOW...AND FLOODING IS NO LONGER 
EXPECTED TO POSE A THREAT FOR THE TIME BEING.

LAT...LON 4055 7394 4056 7393 4057 7390 4058 7390
      4059 7387 4062 7383 4061 7377 4060 7374
      4059 7374 4058 7381

$$

JM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 11:14 AM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jul 15, 11:14 AM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1114 AM EDT WED JUL 15 2015

.SYNOPSIS...
LOW PRESSURE PASSES JUST TO OUR SOUTH TODAY WHILE A COLD FRONT MOVES
THROUGH THIS AFTERNOON INTO EARLY EVENING. HIGH PRESSURE THEN
FOLLOWS THE FRONT TONIGHT AND SHIFTS OFFSHORE FRIDAY INTO FRIDAY
NIGHT. A SERIES OF FRONTAL BOUNDARIES WILL IMPACT THE AREA OVER THE
WEEKEND AND INTO THE START OF THE NEW WEEK. A COLD FRONT APPROACHES
FOR THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A FEW SHOWERS HAVE DEVELOPED BUT HAVE RESULTED IN ONLY AROUND AN
ADDITIONAL TENTH OF AN INCH. THE CLOUDS HAVE BEEN PREVALENT ACROSS
THE REGION. A THICKER CLOUD COVER IS CONVEYED BY VISIBLE SATELLITE
ACROSS NORTHEAST NJ AND NYC...WHICH IS WHY THE EARLIER SHOWERS
HAVE NOT EXPANDED AND INTENSIFIED. THIS IS FROM A LACK OF
INSTABILITY AND A NE SURFACE FLOW WITHOUT MUCH CONVERGENCE
OCCURRING.

THE RAIN CURRENTLY FALLING ACROSS STATEN ISLAND AND PARTS OF
NORTHEAST NJ IS ACTUALLY THE NW PART OF THE STRATIFORM AREA
ASSOCIATED WITH THE MCS THAT HAS MOVED OFF THE COAST OF SOUTHERN
NEW JERSEY. THE MCS HAS GENERATED THE EXPANDING CLOUDS THAT HAVE
BEEN MOVING INTO THE REGION...REDUCING THE AMBIENT INSTABILITY
THAT OTHERWISE WOULD BE GENERATED DUE TO DIURNAL WARMING.

SO THE FORECAST HAS BEEN MODIFIED TO ONLY MENTION A SLIGHT CHANCE
OF THUNDERSTORMS UNTIL AFTER 1PM THIS AFTERNOON...WHEN CHANCES
INCREASE FOR THUNDERSTORMS. HIGHEST CHANCES OF SHOWERS TOWARDS
NORTHEAST NEW JERSEY...WESTERN LOWER HUDSON VALLEY...AND NYC AND
THE CHANCES ALSO INCREASE FOR THIS AFTERNOON...BECOMING LIKELY FOR
MOST LOCATIONS. THE HEAVY RAIN THREAT WILL BE DIRECTLY TIED TO
THUNDERSTORMS.

BIGGEST IMPACT WILL BE LOCALLY HEAVY DOWNPOURS WITH A CHANCE TO
CAUSE AT LEAST MINOR URBAN/SMALL STREAM FLOODING AS STEERING FLOW
IS WEAK AND CELLS WILL BE SLOW-MOVING. WITH THE COLD FRONT SLOWING
DOWN AS IT APPROACHES THE OLD WARM FRONT BOUNDARY...LOOKS LIKE THE
BEST MOISTURE CONVERGENCE WOULD BE GENERALLY OVER THE SE HALF OF
THE CWA. CONFIDENCE IN A WIDESPREAD FLASH FLOODING EVENT IS NOT
HIGH ENOUGH TO GO WITH A WATCH AS GENERALLY HIGHER RAINFALL
AMOUNTS ARE REQUIRED TO REACH FFG VALUES OVER THE SE HALF OF THE
CWA. BUT LOCALIZED FLASH FLOODING IS STILL POSSIBLE. WOULD HAVE
HAD MORE CONFIDENCE TO GO WITH A WATCH IF MODELS HAD PROGGED THE
STRONGER FORCING TO OUR SOUTH A LITTLE FARTHER NORTH. ALSO WOULD
HAVE LIKED TO HAVE SEEN MODELS SHOWING HIGHER POPS AND QPF
OUTPUT...ALTHOUGH MODELS HAVE DIFFICULTY DETECTING/PINPOINTING
HIGH QPF IN CONVECTIVE SCENARIOS.

HAVE GONE WITH THE COOLER GUIDANCE FOR HIGH TEMPS DUE TO CLOUD COVER.

THERE IS A MODERATE RISK FOR THE METEOROLOGICAL ENHANCEMENT OF RIP
CURRENT DEVELOPMENT AT ATLANTIC BEACHES TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
COLD FRONT EXITS EARLY IN THE EVENING WITH HIGH PRESSURE BUILDING
IN BEHIND THE FRONT. ONLY A LINGERING SHOWER/TSTM POSSIBLE TO
START...THEN DRY BY MIDNIGHT.

NOTICEABLY LESS HUMID CONDITIONS FOR THURSDAY WITH A MOSTLY SUNNY
SKY. USED A BLEND OF NAM/MAV MOS WITH SLIGHT ADJUSTMENTS FOR TEMPS
IN THE SHORT TERM PERIOD.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE OVER THE AREA THURSDAY NIGHT WILL SLOWLY MOVES
OFFSHORE THROUGH FRIDAY NIGHT. LOWS THURSDAY NIGHT WILL GENERALLY
RANGE FROM THE MID TO UPPER 60S ACROSS NYC AND NORTHEAST NJ...AND IN
THE UPPER 50S TO LOW 60S MOST ELSEWHERE. OUTLYING AREAS WILL DROP
INTO THE LOWER 50S. SUNNY SKIES ON TAP FRIDAY WITH TEMPS GENERALLY
IN THE LOW TO MID 80S...AND THEN LOWS FRIDAY NIGHT WILL RANGE FROM
THE MID TO UPPER 60S THROUGHOUT AS SOUTHERLY FLOW USHERS WAA INTO
THE REGION.

THEREAFTER...UNSETTLED WEATHER ON TAP FOR THE WEEKEND AND INTO THE
START OF THE NEW WEEK. A WARM FRONT LIFTS NORTH ON SATURDAY...
FOLLOWED BY A SERIES OF UPPER LEVEL DISTURBANCES IMPACTING THE
REGION DURING THE WEEKEND AND INTO THE START OF THE NEW WEEK.

BY TUESDAY...AN UPPER TROUGH/SFC COLD FRONT WILL MOVE THROUGH THE
GREAT LAKES/OHIO VALLEY AND WILL APPROACH THE NORTHEAST LATE TUESDAY
AND MOVE ACROSS THE REGION ON WEDNESDAY. THERE ARE DIFFERENCES
BETWEEN THE 00Z GFS AND THE 00Z ECMWF...SO WILL FOLLOW WPC GUIDANCE
AND CARRY CHANCE POPS EACH DAY WITH EACH PASSING DISTURBANCE. NOT
EXPECTING SHOWERS/TSTMS OVER THE ENTIRE AREA EACH DAY...BUT THE
POTENTIAL WILL EXIST FOR CONVECTION.

SOUTHERLY FLOW WILL USHER A WARM AND HUMID AIRMASS ACROSS THE AREA
WITH TEMPS GENERALLY A FEW DEGREES ABOVE NORMAL DURING THIS TIME
WITH HIGHS IN THE MID TO UPPER 80S AND LOWS IN THE 70S. SFC
DEWPOINTS WILL GRADUALLY CREEP UP FROM THE 60S ON SATURDAY INTO THE
LOW 70S BY MONDAY.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
A COLD FRONT WILL APPROACH FROM THE WEST THIS AFTERNOON AND MOVE
ACROSS THE AREA TONIGHT. CIGS AND VSBYS VARY ACROSS THE REGION
FROM VFR TO SUB IFR. CONDITIONS SHOULD IMPROVE TO MVFR. MOST
TERMINALS BECOME VFR BY EARLY AFTERNOON. THINKING THIS WILL
OCCUR...OUTSIDE OF SHOWERS AND THUNDERSTORMS.

WITH RESPECT TO PRECIPITATION...SHOWERS AND THUNDERSTORMS BECOME MORE
NUMEROUS THIS AFTERNOON AND REFINED THE TAFS TO 18Z-22Z. STILL
HAVING A HARD TIME WITH EXACT PLACEMENT AND TIMING OF
THUNDER...CAN CANNOT RULE OUT THUNDER AND CB'S IN ANY ONE
LOCATION.

LIGHT NORTHERLY WINDS AROUND 10 KT. MODERATE TO HIGH CONFIDENCE
IN WINDS.

COLD FRONT MOVES ACROSS THE REGION TONIGHT...WITH VFR CONDITIONS
AND GUSTY NORTH WINDS.

 ...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: AMENDMENTS LIKELY FOR CHANGING FLIGHT
CATEGORIES AND CONVECTION.

KLGA FCSTER COMMENTS: AMENDMENTS LIKELY FOR CHANGING FLIGHT
CATEGORIES AND CONVECTION.

KEWR FCSTER COMMENTS: AMENDMENTS LIKELY FOR CHANGING FLIGHT
CATEGORIES AND CONVECTION.

THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES
SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.

KTEB FCSTER COMMENTS: AMENDMENTS LIKELY FOR CHANGING FLIGHT
CATEGORIES AND CONVECTION.

KHPN FCSTER COMMENTS: AMENDMENTS LIKELY FOR CHANGING FLIGHT
CATEGORIES AND CONVECTION.

KISP FCSTER COMMENTS: AMENDMENTS LIKELY FOR CHANGING FLIGHT
CATEGORIES AND CONVECTION.

.OUTLOOK FOR 12Z THURSDAY THROUGH SUNDAY...
.WED NIGHT...VFR CONDS RETURNING IN THE EVE.
.THU-FRI...VFR.
.SAT-SUN...MVFR OR LOWER POSSIBLE IN SCT SHRA/TSRA.

&&

.MARINE...
SSE SWELL BUILDS TODAY ON THE OCEAN WHILE WINDS REMAIN RELATIVELY
LIGHT MUCH OF THE DAY. HAVE PUSHED UP START TIME OF THE SCA ON THE
OCEAN EAST OF FIRE ISLAND INLET AS PER GUIDANCE TREND AND NEARBY
BUOYS ALREADY AROUND 4 FT EARLY THIS MORNING. MIGHT NEED TO PUSH UP
TIME FARTHER WEST ON THE OCEAN...BUT A 5 FT SWELL MIGHT ONLY AFFECT
A SMALL PORTION OF THIS ZONE DURING THE DAY. BETTER CHANCES FOR
HIGHER SEAS HERE WILL BE TONIGHT. IN ADDITION...COLD AIR ADVECTION
BEHIND A COLD FRONT AND A TIGHTENING PRESSURE GRADIENT COULD HELP
PRODUCE GUSTS UP TO 25 KT TONIGHT ON THE OCEAN. FOR THE OTHER
ZONES...SUCH GUSTS COULD HAPPEN...BUT IT APPEARS TO BE MARGINAL AND
LIKELY NOT FREQUENT/WIDESPREAD ENOUGH TO WARRANT A SCA AT THIS TIME.

WINDS DIMINISH LATE TONIGHT INTO THURSDAY...BUT THE SWELL ON THE
OCEAN SHOULD KEEP SEAS UP TO AT LEAST 5 FT. SCA FOR ALL OF THE OCEAN
ZONES HAS THEREFORE BEEN EXTENDED THROUGH THURSDAY AFTERNOON.

5 FT SEAS ON THE EASTERN OCEAN WATERS THURSDAY NIGHT WILL GRADUALLY
SUBSIDE TO SUB-SCA LEVELS BY FRIDAY MORNING. A RELATIVELY LIGHT PRES
GRADIENT OVER THE AREA WILL KEEP SUB-SCA CONDS ON THE WATERS THROUGH
THE WEEKEND AND INTO THE START OF THE NEW WEEK.

&&

.HYDROLOGY...
A BASIN AVERAGE OF A HALF TO 3 QUARTERS OF AN INCH OF RAINFALL IS
FORECAST TODAY INTO THIS EVENING. DUE TO THE CONVECTIVE NATURE AND
RELATIVELY SLOW FORWARD MOTION OF SHOWERS...FAIRLY LARGE DEVIATIONS
FROM THIS AVERAGE WILL PROBABLY OCCUR. PINPOINTING LOCATIONS THAT
WILL RECEIVE THE GREATEST AMOUNTS...AND HOW MUCH ABOVE THE BASIN
AVERAGE THOSE LOCATIONS WOULD RECEIVE IS DIFFICULT WITH THIS SETUP.
BETTER OVERALL CHANCES OF SHOWERS WOULD BE LATE MORNING THROUGH THE
AFTERNOON.

THERE WILL PROBABLY BE A FEW AREAS OF MINOR URBAN/SMALL STREAM/POOR
DRAINAGE FLOODING...AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE.

NO HYDROLOGIC PROBLEMS AFTER SUNDOWN THROUGH THE END OF THE WEEK.
SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST FOR THE
WEEKEND AND EARLY NEXT WEEK. A WIDESPREAD RAINFALL IS NOT EXPECTED.
ANY SLOW MOVING SHOWER OR THUNDERSTORM COULD PRODUCE HEAVY RAIN WITH
ISOLATED FLOODING.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 PM EDT
     THURSDAY FOR ANZ355.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ350-353.

&&

SYNOPSIS...JC/MPS
NEAR TERM...JC/JM/MPS
SHORT TERM...JC
LONG TERM...MPS
AVIATION...IRD
MARINE...JC/MPS
HYDROLOGY...JC/MPS
Hazardous weather outlook, Jul 15, 4:09 AM EDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
409 AM EDT WED JUL 15 2015

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-161000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
409 AM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-161000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
409 AM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 10:50 AM EDTAreal Flood AdvisoryOKXKings, New York115 min
Jul 15, 10:58 AM EDTFlash Flood WarningOKXKings, New York2 hr
Jul 15, 11:26 AM EDTAreal Flood AdvisoryOKXKings, Queens3 hr
Jul 15, 11:39 AM EDTAreal Flood AdvisoryOKXKings, Queens2 hr
Jul 15, 12:17 PM EDTAreal Flood AdvisoryOKXKings, Nassau, Queens118 min
Jul 15, 1:03 PM EDTAreal Flood AdvisoryOKXNassau, Suffolk117 min

Nearby

Flash Flood Warnings in New York, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.